# SDR FDEA20180821946

- Difficulty date: August 8, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 83,516 hours, 18,801 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73492
- Condition: Damaged
- Location: Bs 765
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT BS 765, LBL 75.25, FOUND THE CROWN DAMAGED.  FOUND OUT OF LIMITS IAW SRM 53-00-52-1A, FIG 101, ALLOWABLE DAMAGE 1.  THE SEAT TRACK WAS REPLACED FROM BS 765 TO 785 IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
